bibtype |
J -
Journal Article
|
ARLID |
0408985 |
utime |
20250213151356.6 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Consistency of M-estimates in general regression models |
serial |
ARLID |
cav_un_epca*0257044 |
ISSN |
0047-259X |
title
|
Journal of Multivariate Analysis |
volume_id |
50 |
volume |
1 (1994) |
page_num |
93-114 |
publisher |
|
|
author
(primary) |
ARLID |
cav_un_auth*0015549 |
name1 |
Liese |
name2 |
F. |
country |
DE |
|
author
|
ARLID |
cav_un_auth*0101218 |
name1 |
Vajda |
name2 |
Igor |
institution |
UTIA-B |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
cas_special |
project |
project_id |
GA201/93/0232 |
agency |
GA ČR |
country |
CZ |
ARLID |
cav_un_auth*0005785 |
|
department |
SI |
permalink |
http://hdl.handle.net/11104/0129087 |
ID_orig |
UTIA-B 940223 |
arlyear |
1994 |
mrcbU63 |
cav_un_epca*0257044 Journal of Multivariate Analysis 0047-259X 1095-7243 Roč. 50 č. 1 1994 93 114 Elsevier |
|